# SDR UPS04441811

- Difficulty date: January 21, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NR 2 PYLON - LWR WEB CRACKED THRU AFT RT LONGITUDINAL STIFFENER APPROX 15 INCHES FWD OF AFT MOUNT, CRACK RUNS LATERALLY.  LWR SPAR WEB 5 LOCATIONS CRACK END BY STOP HOLE PRILLED AS PER SRM 54-10-03 FIG 2.  NDT INSP NIL CRACKS AND PERFORMED A PERMANENT REPAIR AS PER SRM 54-10-03 FIG 2 AT NAC STA 213 COMBINED REPAIRED AT SAME AREA REF TO NRC UE56196.
